Quantization and the index
Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 82-86
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_1_a18,
author = {B. V. Fedosov},
title = {Quantization and the index},
journal = {Doklady Akademii Nauk},
pages = {82--86},
year = {1986},
volume = {291},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a18/}
}
B. V. Fedosov. Quantization and the index. Doklady Akademii Nauk, Tome 291 (1986) no. 1, pp. 82-86. http://geodesic.mathdoc.fr/item/DAN_1986_291_1_a18/